# SDR COEA0744821

- Difficulty date: August 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: S5217600000860
- Condition: Corroded
- Location: Pax Door
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  LEVEL 2 CORROSION SEVERAL PLACES ON AFT PASSENGER DOOR.  REPLACED THE FOLLOWING PARTS.  BEAM S52176205212, INNER SKIN PANEL S52176301200. WO 72242 NR 800025,33.  (K)
